Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

janana

Member
  • Total Reviews

    0
  • Content Count

    22
  • Joined

  • Last visited

Community Reputation

1 Neutral

1 Follower

About janana

  • Rank
    New Member

Recent Profile Visitors

1391 profile views
  1. Thanks for your reply. I'm sorry to hear about your hair loss, I hope it's stopped by now or at least you've got it under control.. I am indeed a he so products like spiro are, unfortunately, probably not going to work for me. But to be honest, right now I'm at the stage that I just want to enjoy life without worrying about my skin. So if that means doing a low-dose accutane course and having oil-free skin for a year or 2, I'm willing to give it a go, just so I can enjoy life fully for that peri
  2. This one did not have a single clue what he was talking about. I will be going to someone else, but it's still cost me time and money to listen to a load of shit. Why the fuck would I take his advice seriously? The man knew less about oily skin than I do. There are no other treatments out there that do the job just as effectively. None. Unless you know of one? And again, you don't seem to have read my post at all. I do not care if somebody is supposedly an expert in his or her field... what it c
  3. My acne mostly cleared from retin a but my oil was horrible and blackheads as well. I did 40 mg 2 months, 60 mg 2 months, 80 mg 1 month and chose not to do another month because I was losing too much hair. My blackheads had cleared however my pores were still very large. My oil started returning 3 weeks after discontinuing accutane (but my hair loss continued, joy!). With oil comes blackheads. I started spiro about 5 weeks after stopping accutane, I should have been on that all along, but m
  4. I have been meaning to post to this topic for the reason that when I was following the boards, I remember, with regard to hairloss, people always said that it was rare people ever came back and posted good news and that they would just fade off into the sunset. I *think* I am on the road to recovery with regard to accutane induced hairloss. And I apologize upfront, my treatment is only applicable to women, sorry guys I am now 43 y/o F. About 1.5 yrs ago, after being on oral contraceptives f
  5. How can it cause facial hair? I already have a slight issue with being a little more hairy than normal, and it doesn't seem to bother me. I just want the acne gone. So I guess as long as it came back I wouldn't care much. Are you female or male? I heard females have an easier time. I am female. Facial hair can be a side effect of minoxidil for women. I don't know how, just that it's a documented side effect. Google minoxidil facial hair women and you will get tons of hits. I guess it's seep
  6. I just picked up my 6th month of pills and didn't even start the box and quit. In month 3 or 4 I noticed I was losing a lot more hair than normal. I kept telling myself it would be ok, just tough it out. I realized when I pull my hair back, on the sides towards the top, the hair thinned so much it looks like it's receding. I showed two friends and when I said "is it bad" neither of them replied (weird they both didn't even try to lie to me, that's how I know it's bad)! I was on 40 for 2 mon
  7. I am in my 5th month. (Female, 130 lbs). I had moderate acne with severe oil and my doctor and I agreed on accutane for both the acne (tho retin a micro had mostly gotten the acne under control) but also to try to reduce my oil production. I started on 40 mg a day, and my doctor felt this was what my dose would be for my course. About 1 week into the month 2, I started getting a return of some oil. So for month 3, she upped me to 60 mg. All was going well, then again, 1 week into month 4,
  8. I started on 40 mg also. Into my second month some of the oil returned as well. When I saw my derm and mentioned it and mentioned that most of my side effects had (mostly) subsided, she took a look at my skin, said "you don't look dry" and bumped me to 60. You should definitely discuss with your doctor. Now i'm about 1.5 weeks on 60 mg and today I noticed my lips were much dryier, how I miss those sweet days on 40
  9. I'm on accutane and get threaded also. Prior to accutane, I was on retin-a micro and didn't know not to wax and it took 3 really painful times to figure it out. About an hour after the wax the skin would turn bright red (due to losing a few layers) and it would burn horribly and literally wake me up at night. I thought the salon changed the wax and I was allergic. Threading is your best bet until you know it's safe, and I actually like it better, no stickiness!
  10. Hello All, Just wanted to throw this out there for anyone who might be interested. I am starting my third month of accutane. My first two on 40 mg, and I just started 60 mg. Prior to beginning, like many, I had a lot of anxiety about side effects, and the one that really freaked me out was hair loss. I have very thick full hair which is my vanity, however, I was slightly thinning, similar to this photo, tho that is not me, and the thinning was a little bit less severe http://www.google.co
  11. Also on 40 Mg and actually the oil amount was perfect (perfect if I had been done with my treatment but i'm only just finishing month two). Went to my derm yesterday and she said she wanted to up me to 60 since I wasn't that dry. Maybe you should discusses with your derm. I had thought it was a little unusual that my oil production increases compared to month 1 (way down in general compared to pie tane tho).
  12. I'm on 40 Mg also. 130 lbs. After 5 Weeks most of my side effects subsided. Now at 7 Weeks, they all have subsided, don't even have dry oops anymore. Skin is mostly dry but I could get away with not moisturizing if I chose to. Is this really unusual?? Going to derm next mon. Funny how side effects and lack of side effects can mess with you!
  13. Thanks. 40% is still not horrible odds. I've never seen a percent attached but I have read people saying their oil has returned. She seems to feel it can be treated this way. As for aquafor, I had good habits going in to this as for years, between carmex and lipgloss, my lips were never dry, and I mean Never! So I'm really trained in that regards. Moisturizing, not as trained, but really diligent since starting the course. She did tell my side effects would peak at the end of month 2, so
  14. I've never taken it last couple of months because it was still snowing here, it was only this week that it surprisingly went from 1-2 degrees to 20. After using sun screen, I can see multiple white heads now, so now I'm unsurei f I want to continue with it. I mean, the Moisturizing Lotion from Cetaphil worked perfectly fine, did not break me out, and my skin was getting clearer (even though it did not have any SPF), so I think I'd rather just stick with that. Neutrogena makes an oil free s
  15. Hi All, I'm about 45 days into treatment. I am mostly addressing excessive oil issues. Prior to this, Retin A micro had (mostly) gotten my cystic acne undercontrol, however I still would get them here and there. Retin A did nothing for my blackheads and oil. I am one of the "lucky ones who will never age" however I don't have a photo of me since puberty that I am not drowning in oil. So there's got to be a happy medium, right? Anyway, I'm about 45 days in (40 mg a day, Female, 130 lbs).
×